Generalized Moment Representations and Padé Approximants Associated with Bilinear Transformations

Authors

  • A. P. Holub

Abstract

By using the method of generalized moment representations with an operator of bilinear transformation of an independent variable, we construct elements of the first subdiagonal of the Padé table for certain special power series.

Published

25.05.2002

Issue

Section

Research articles

How to Cite

Holub, A. P. “Generalized Moment Representations and Padé Approximants Associated With Bilinear Transformations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 623-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4100.